中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2014年知识产出  > 期刊论文
题名: Warped Ricci-flat reductions
作者: Colgain, EO ;  Sheikh-Jabbari, MM ;  Vazquez-Poritz, JF ;  Yavartanoo, H ;  Zhang, Z
刊名: PHYSICAL REVIEW D
出版日期: 2014
卷号: 90, 期号:4, 页码:45013
关键词: ADS BLACK-HOLES ;  11 DIMENSIONS ;  SUPERGRAVITY ;  STABILITY ;  EINSTEIN ;  VACUA ;  D=11 ;  S(4)
学科分类: Physics
DOI: 10.1103/PhysRevD.90.045013
通讯作者: Colgain, EO (reprint author), SUNY Stony Brook, CN Yang Inst Theoret Phys, Stony Brook, NY 11794 USA.
部门归属: [Colgain, E. O.] SUNY Stony Brook, CN Yang Inst Theoret Phys, Stony Brook, NY 11794 USA ;  [Colgain, E. O.] Univ Surrey, Dept Math, Guildford GU2 7XH, Surrey, England ;  [Sheikh-Jabbari, M. M.] Inst Res Fundamental Sci IPM, Sch Phys, Tehran, Iran ;  [Sheikh-Jabbari, M. M.] Kyung Hee Univ, Dept Phys, Seoul 130701, South Korea ;  [Vazquez-Poritz, J. F. ;  Zhang, Z.] CUNY, New York City Coll Technol, Dept Phys, Brooklyn, NY 11201 USA ;  [Vazquez-Poritz, J. F. ;  Zhang, Z.] CUNY Grad Sch & Univ Ctr, New York, NY 10016 USA ;  [Vazquez-Poritz, J. F.] Chinese Acad Sci, Kavli Inst Theoret Phys China, Inst Theoret Phys, Beijing 100190, Peoples R China ;  [Yavartanoo, H.] Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, Beijing 100190, Peoples R China
英文摘要: We present a simple class of warped-product vacuum (Ricci-flat) solutions to ten- and eleven-dimensional supergravity, where the internal space is flat and noncompact and the warp factor supports de Sitter (dS) and anti-de Sitter (AdS) vacua, in addition to trivial Minkowski vacua with compact internal spaces. We outline the construction of consistent Kaluza-Klein reductions and show that, although our vacuum solutions are nonsupersymmetric, these are closely related to the bosonic part of well-known maximally supersymmetric reductions on spheres. We comment on the stability of our solutions, noting that (A)dS(3) vacua pass routine stability tests.
资助者: Marie Sklodowska-Curie [328625]
收录类别: SCI
原文出处: 查看原文
语种: 英语
WOS记录号: WOS:000341242700005
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/15682
Appears in Collections:理论物理所2014年知识产出 _期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Colgain, EO,Sheikh-Jabbari, MM,Vazquez-Poritz, JF,et al. Warped Ricci-flat reductions[J]. PHYSICAL REVIEW D,2014,90(4):45013.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Colgain, EO]'s Articles
 [Sheikh-Jabbari, MM]'s Articles
 [Vazquez-Poritz, JF]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Colgain, EO]‘s Articles
 [Sheikh-Jabbari, MM]‘s Articles
 [Vazquez-Poritz, JF]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace